# SDR UIEA2020063021339

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 65B15964254
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND ON THE RIGHT WING INBD FLAP TRACK NR 4,  FWD ATTACH SUPPORT FITTING INBD ANGLE. REPLACED AND INSTALLED A NEW ATTACH FITTING IAW SRM 51-10-02 AND SRM 51-40-02.
